MAUDE Adverse Event Report: DEPUY ORTHOPAEDIC INC, 1818910 SIGMA HP UNI FEMORAL SZ2 RM/LL; EARLY INTERVENTION : KNEE FEMORAL

DEPUY ORTHOPAEDIC INC, 1818910 SIGMA HP UNI FEMORAL SZ2 RM/LL; EARLY INTERVENTION : KNEE FEMORAL
Catalog Number 102408200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 09/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Painful right knee.Implants removed and revised to total.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA HP UNI FEMORAL SZ2 RM/LL
Common Device Name
EARLY INTERVENTION : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDIC INC, 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7980584
Report Number1818910-2018-72916
Device Sequence Number16469559
Product Code HRY
UDI-Device Identifier10603295001782
UDI-Public10603295001782
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K070849
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number102408200
Device Lot Number367502
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/28/2018
Supplement Date Received by Manufacturer09/28/2018
11/20/2018
Initial Report FDA Received Date10/18/2018
Supplement Report FDA Received Date10/18/2018
11/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient Weight92